Advertisement

Reactions Weekly

, Volume 1744, Issue 1, pp 52–52 | Cite as

Argatroban

Coagulopathy following accidental administration of drug: case report
Case report
  • 24 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 79-year-old woman developed coagulopathy following accidental administration of argatroban and subsequently died due to intracerebral bleeding.

The woman was admitted to the ICU due to acute renal failure after coronary artery bypass grafting, two days previously. Also, she presented with anuria. Her medical history included severe arterial hypertension, obesity, chronic renal failure, insulin-dependent diabetes mellitus type II, cholecystolithiasis, chronic renal failure, restrictive ventilation disorder and hypercholesterolaemia. Her pre-medications included anti-hypertensive medications, psychotropic drugs, anti-diabetics, nicorandil, atorvastatin, hydrochlorothiazide, pantoprazole and aspirin [acetylsalicylic acid]. She had angina pectoris since last one year and was...

Reference

  1. Oberhuber A, et al. Acute coagulation disorder in a critically ill patient - A case report. Journal of the Intensive Care Society 20: 86-89, No. 1, 1 Feb 2019. Available from: URL: http://doi.org/10.1177/1751143718761847 - AustriaCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations